EconPapers    
Economics at your fingertips  
 

Modified Reduced Differential Transform Method for Partial Differential‐Algebraic Equations

Brahim Benhammouda, Hector Vazquez-Leal and Arturo Sarmiento-Reyes

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: This work presents the application of the reduced differential transform method (RDTM) to find solutions of partial differential‐algebraic equations (PDAEs). Two systems of index‐two and index‐three are solved to show that RDTM can provide analytical solutions for PDAEs in convergent series form. In addition, we present the posttreatment of the power series solutions with the Laplace‐Padé resummation method as a useful technique to find exact solutions. The main advantage of the proposed technique is that it is based on a few straightforward steps and does not generate secular terms or depend on a perturbation parameter.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/279481

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:279481

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:279481